# SDR DALA2016081806078

- Difficulty date: August 12, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 61,439 hours, 23,541 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED A PUNCTURE IN THE FLOORBOARD OF THE AFT CARGO COMPARTMENT BS 1480 POSITION. REMOVED AND REPLACED AFT CARGO FLOOR STRAP AND  REMOVED AND REINSTALLED ORIGINAL FLOOR PLATES IAW AMM 25-50
